# SDR CA970807047

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 189972
- Condition: Shorting Out
- Location: Lt Hand
- Part time: 2,768 hours
- Component: TR997
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE FLIGHT ATTENDANT CALL CHIMES STARTED SOUNDING CONTINUOUSLY, ACCOMPANIED BY STATIC IN THE INTERPHONE SYSTEM. AFTER THE MAJORITY OF THE PASSENGERS WERE OFF, THE FLIGHT ATTENDANT NOTICED SMOKE IN THE FORWARD CABIN AREA. THE REMAINING PASSENGERS WERE EXPEDITIOUSLY DEPLANED. THE LEFT HAND INVERTER WAS SHORTING OUT TO THE AIRFRAME. A POWER UNIT HAD BURNT OUT AND SOME WIRES WERE DAMAGED. BOTH INVERTERS WERE REPLACED AND A BALLAST WAS REPLACED. WIRES REPLACED/REPAIRED. AD ON SIDEWALL WIRING WAS NOT CONFORMED TO. AIRCRAFT CHECKED SERVICEABLE.
